# SDR HEEA065155

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 214076334101
- Condition: Flaking
- Location: Hyd System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRASS FLAKES IN OIL FILTER CLOGGED.
